# SDR AALA20120807015

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 33,201 hours, 13,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED AIRCRAFT DID NOT PRESSURIZE AND LOUD AIR LEAK AT LEFT NUMBER 1 DOOR AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT NUMBER ONE DOOR PRESSURE SEAL DAMAGED.  ADJUSTED LEFT NUMBER 1 DOOR AND PERFORMED A SPLICE REPAIR ON DOOR SEAL.  SYSTEM GROUND CHECK NORMAL OPERATION.
